# SDR AALA200802075

- Difficulty date: August 12, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 23,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT OVERHEAD FORWARD GALLEY RT HAND SIDE INOPERATIVE. REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD FORWARD GALLEY RT HAND SIDE.  SYSTEM GROUND CHECKED NORMAL OPS.
